RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1977, Volume 143, Pages 129–142 (Mi tm2549)  

Sequences of norms of Fourier sums of bounded functions

K. I. Oskolkov


Full text: PDF file (1105 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1980, 143, 137–151

Bibliographic databases:
UDC: 517.512

Citation: K. I. Oskolkov, “Sequences of norms of Fourier sums of bounded functions”, Analytic number theory, mathematical analysis and their applications, Collection of articles dedicated to I. M. Vinogradov on the occasion of his eighty-fifth birthday, Trudy Mat. Inst. Steklov., 143, 1977, 129–142; Proc. Steklov Inst. Math., 143 (1980), 137–151

Citation in format AMSBIB
\Bibitem{Osk77}
\by K.~I.~Oskolkov
\paper Sequences of norms of Fourier sums of bounded functions
\inbook Analytic number theory, mathematical analysis and their applications
\bookinfo Collection of articles dedicated to I.\,M.~Vinogradov on the occasion of his eighty-fifth birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1977
\vol 143
\pages 129--142
\mathnet{http://mi.mathnet.ru/tm2549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=493127}
\zmath{https://zbmath.org/?q=an:0433.42004}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1980
\vol 143
\pages 137--151


Linking options:
  • http://mi.mathnet.ru/eng/tm2549
  • http://mi.mathnet.ru/eng/tm/v143/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:110
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020